Poorly again, can't believe it!

Options
Starburst
Starburst Member Posts: 2,546
edited 23. Apr 2014, 05:04 in Living with Arthritis archive
Some of you will recall the vomiting saga of August 2013 to February 2014. It stopped when I came off cimzia (thought to be the cause). It started again a couple of weeks ago. I feel so poorly again, I also have stomach pains and feel weak.

Rheumatology nurse spoke to rheumatologist and both agree that the vomiting shouldn't hinder my first humira injection this week. They are baffled and are not best impressed that the gastroenterologist discharged me as they strongly feel it has nothing to do with my medication. (The gastroenterologist disagreed!) However, the endoscopy came back normal, so he diagnosed medication-induced illness by process of elimination. They are going to see if he will see me again for a review.

We're back to square one now and apparently cimzia was not the cause of my illness so I came of it for nothing. :( I can only hope that humira that works as well. <sigh>

Comments

  • Boomer13
    Boomer13 Member Posts: 1,931
    edited 30. Nov -1, 00:00
    Options
    Oh, how disappointing! That sounds like an awful problem to deal with. I hope you get an appointment with the gastro doctor soon. Do any of the anti-vomiting meds work? You may have said already, but I've forgotten :oops:

    Since I recall you recently had some vertigo, I'm wondering if you have something going on with your inner ear that could be causing the vomiting? Do you think it could be related? I've recently had inner ear problems and the symptoms can be dramatic!

    ((()))Anna
  • barbara12
    barbara12 Member Posts: 21,281
    edited 30. Nov -1, 00:00
    Options
    Aww bless it bad enough going on new meds without all this, I am glad they are sending you back to the gastroenterologist ..hopefully just to put your mind at rest then you can get on with taking the humira ..I do wish you well with it..x
    Love
    Barbara
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Options
    Oh blast it. :( I can (alas) believe it, because us auto-immuners are strange beasts. :( I suspect more investigations should be taking place but of what type I do not know.

    Oh Sophie, I am so sorry to read your post. ((( ))) DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
  • toady
    toady Member Posts: 2,285
    edited 30. Nov -1, 00:00
    Options
    So sorry and disappointed to read this. If only the blasted meds gave side effects utterly unique to themselves! Ie my joints are swollen - that's the disease. I have come out in blue spots - that's the meds. Half of the problems we face are caused by knowing if it's RA tiredness or meds tiredness etc, as how is anyone to know apart from what you have tried - process of elimination.

    Boomer13's suggestion of inner ear sounds worth a follow-up.. hope you get some answers of some sort soon.

    Again, so sorry, as I was pleased to read on your other thread that you were feeling well enough to consider deferring the humira. :(
  • stickywicket
    stickywicket Member Posts: 27,731
    edited 30. Nov -1, 00:00
    Options
    Sorry, Sophie. I've no theories just a great deal of sympathy. (((())))
    If at first you don't succeed, then skydiving definitely isn't for you.
    Steven Wright
  • bubbadog
    bubbadog Member Posts: 5,544
    edited 30. Nov -1, 00:00
    Options
    It's not nice having tummy problems, I had several Endoscopy's trying to figure my tummy troubles only pollop's & a internal hernia came up on the result!! All they would say was it must be IBS. I have tried several anti nausea drugs and eventually found the best for me. So I can see you having to go back and forth to the Gastroenterology and maybe another Endoscopy or the other one (can't remember name!) I hope they can find the cause quickly for you as it is horrible to suffer with tummy problems.